MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM NARROW LCP® PLATE 7 HOLES/134MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM NARROW LCP® PLATE 7 HOLES/134MM; PLATE, FIXATION, BONE
Model Number 224.571
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of postoperative non-union development is unknown.Additional device codes: hwc, ktt.Date of original implant reported as few months ago; exact date is not known.Complainant part is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was conducted: part number: 224.571; lot number: h266040.Part manufacture date: 09-jan-2017.Manufacturing location: (b)(4).Part expiration date: n/a.Nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 4.5mm narrow lcp plate 7 holes/134mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a revision surgery due to a nonunion of midshaft humerus and delayed healing.The surgeon removed one (1) 7 holes narrow locking compression plate (lcp) and seven (7) 4.5mm cortex screws.The patient was revised with one (1) 9 holes narrow locking compression plate (lcp) with screws.The original surgery was done few months ago.There was no surgical delay reported.Procedure outcome was successful.This report is for one (1) 4.5mm narrow lcp plate 7 holes.This is report 1 of 2 for complaint (b)(4).

Brand Name
4.5MM NARROW LCP® PLATE 7 HOLES/134MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7929625
Report Number2939274-2018-54108
Device Sequence Number16622844
Product Code HRS
UDI-Device Identifier10886982158482
UDI-Public(01)10886982158482
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number224.571
Device Catalogue Number224.571
Device Lot NumberH266040
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2018
Initial Report FDA Received Date10/03/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight120